Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/44790
Title: On the molecular theory of aqueous electrolyte solutions. II. Structural and thermodynamic properties of different models at infinite dilution
Authors: Kusalik, Peter G.
Patey, G. N.
Keywords: Chemistry
Issue Date: 1988
Publisher: American Institute of Physics
Citation: Kusalik, P. G. and Patey, G. N. (1988). "On the molecular theory of aqueous electrolyte solutions. II. Structural and thermodynamic properties of different models at infinite dilution". Journal of Chemical Physics, Vol. 89(9): 5843-5851.
Description: http://jcp.aip.org/jcp/copyright.jsp
URI: http://hdl.handle.net/1880/44790
ISSN: 0021-9606
Appears in Collections:Kusalik, Peter G.

Files in This Item:
File Description SizeFormat 
JCP_Kusalik_1988_On_the_molecular_II.pdf814.29 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.